MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341305 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pocket Erosion (2013)
| Date of Event |
05/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent breast augmentation revision with two 420cc mentor memory shape breast implants.Post-operatively, the patient suffered bilateral breast implants that were almost poking through their skin.As a result, the patient has been scheduled for bilateral breast implant removal surgery on (b)(6), 2024.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
Section d 6b.Explantation date: (b)(6), 2024.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: device extrusion.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On july 30, 2024, mentor received additional information indicating that the patient was also diagnosed with left breast implant rupture during the removal surgery on (b)(6) 2024.On august 12, 2024, mentor received additional information indicating that the patient also suffered left breast lipoma.The patient underwent lipoma excision and bilateral breast implant removal and replacement surgery.The replacement devices were: (right) 430cc mentor memorygel boost breast implant catalog: smpb430 lot: 9990310 sn: (b)(6) and (left) 430cc mentor memorygel boost breast implant catalog: smpb430 lot: 9981146 sn: (b)(6).